# SDR UPS97222179

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON STR 4 BS 310 TO 340 AND INTERCOSTAL ATTACH TO STRINGER.  REMOVED CORROSION IAW SRM 51-10-6, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED STR 4L AND INTERCOSTAL FROM STA 310 TO 340 IAW SRM 53-10-3, 53-10-4, 51-20-1, 51-10-1, MM 51-20-151.
